MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (US)
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview 7 xb bisector (us), pa states he has been noticing small shards of plastic come out of the shaft of the device.The hospital did not report any patient effects.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview 7 xb bisector (us), pa states he has been noticing small shards of plastic come out of the shaft of the device.Same device was used and completed procedure with no other issues.Nothing fall into the patient.The hospital did not report any patient effects.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated sections: g4,g7,h2,h3,h6,h10.Internal complaint number: (b)(4).The device was returned to the factory for evaluation on 01/18/2021.An investigation was conducted on 03/08/2021.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.Blood was observed on the cannula as well as on the harvesting device.The harvesting device was returned inside the cannula.There were no visual defects observed on the harvesting device or the cannula.A white strand of material was also returned for evaluation.A mechanical evaluation was conducted.The harvesting device was removed from the cannula with no physical or visual difficulties.The harvesting device was re-inserted into the cannula with no physical or visual difficulties.No shavings were observed.Based on the returned condition of the device, the reported failure "particulates; shavings" was confirmed.

Brand Name
VASOVIEW 7 XB BISECTOR (US)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key11236205
Report Number2242352-2021-00072
Device Sequence Number3842299
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Model NumberVASOVIEW 7 XB BISECTOR (US)
Device Catalogue NumberVH-3200
Device Lot Number25152645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer02/08/2021
06/17/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date03/05/2021
06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight114